# SDR REXA2021082500630

- Difficulty date: August 7, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH670326052
- Condition: Damaged
- Location: Bs 310 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ON STRINGER 21R @ FS 310 REQUIRES REPLACEMENT PN#SH670-32605-2. @ FS 310 REQUIRES REPLACEMENT PN#SH670-32605-2. - REMOVED CLEAT IAW CRJ 900 SRM 51-42-06-001-001-A01. FABRICATED NEW SERVICEABLE CLEAT PER SAMPLE ON STRINGER 21R @ FS 310 OUT OF S6144-13 MATERIAL IAW CRJ 900 SRM 51-24-16-001-001-A01. LOCATED, DRILLED AND INSTALLED CLEAT ON STG 21R @ FS 310 IAW CRJ 900  51-40-11-001-001-A01, 51-42-06-001-001-A01.
